On the second obstruction to cross-sections
Doklady Akademii Nauk, Tome 130 (1960) no. 4, pp. 723-725
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_130_4_a1,
author = {A. M. Vinogradov},
title = {On the second obstruction to cross-sections},
journal = {Doklady Akademii Nauk},
pages = {723--725},
year = {1960},
volume = {130},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_130_4_a1/}
}
A. M. Vinogradov. On the second obstruction to cross-sections. Doklady Akademii Nauk, Tome 130 (1960) no. 4, pp. 723-725. http://geodesic.mathdoc.fr/item/DAN_1960_130_4_a1/